# SDR ASAA2017071021341

- Difficulty date: July 10, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 12,694 hours, 4,172 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ009675
- Condition: Failed
- Location: Ee Bay
- Part time: 12,694 hours, 4,172 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELEC LIGHT ILLUMINATED ON RECALL AFTER PUSHBACK.  ACFT GROUNDED.  BITE CHECKED ELECT LIGHT SHOWS STATIC INVERTER FAILED.  REMOVED AND REPLACED THE STATIC INVERTER IAW AMM 24-34-21-401. P5-13 PANEL FAULTS CLEARED AND BITE TESTED GOOD.
